Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 957473, 10 pages
http://dx.doi.org/10.5402/2012/957473
Research Article

Analytical Approximation to the Solution of Nonlinear Blasius’ Viscous Flow Equation by LTNHPM

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 16 November 2011; Accepted 8 December 2011

Academic Editor: S. Zhang

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Laplace transform and new homotopy perturbation methods are adopted to study Blasius’ viscous flow equation analytically. The solutions approximated by the proposed method are shown to be precise as compared to the corresponding results obtained by Howarth’s numerical method. A high accuracy of the new method is evident.